# SDR TWAA0101604

- Difficulty date: January 25, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 16,579 hours, 5,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61571127
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE NUMBER 4 CABIN DOOR EVACUATION SLIDE HAD LOW BOTTLE PRESSURE.  REPLACED THE SLIDE ASSEMBLY.  CHECK-C 9-27-99 LAX.
